dietician-icon

Weight gain and Thyroid

My weight is 101 due to which there is constant mild pain in my left knee alone. I feel tired. I know my problem is weight but is there any way I can reduce my initial weight by pills so as to get some confidence and energy to exercise. Initially I used to do regular exercise but my results were not boostful.
views-icons 40 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Weight gain and Thyroid

doctor profile image
Dr. Swapan Banerjee Kolkata | Dietitian/Nutritionist
Answered
Hallo mam - pills or Supplement are not safe any how. I advice u to keep patience & continue your exercises, activities at least two hours. Also lead a healthy low calorie diet plan by a regular desicipline way. I am pretty much sure that u will get good results can reduce weight without pills
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Nisha Singh Mumbai | Dietitian/Nutritionist
Answered
Hi, hope you are well. Have you got a thyroid test done? If you have already gotten them done then do share the results on personal chat. There are certain fat loss pills but to use them should be the last resort. Follow a Healthy diet pattern. To help guide you I need more details. Ping me on personal chat for counseling.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO